Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 66, NWS Gray, ME

July 23, 2021Belknap County, Carroll County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 23, 2021, 2:42 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2021, 2:42 PM EDT (18:42 UTC)
Expired
Jul 23, 2021, 3:15 PM EDT
In force
33 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 105 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:50 PM EDTHAIL 14 Nne Meredith, NH
Jul 23, 2:53 PM EDTHAIL 0.254 Nne Meredith, NHNO DAMAGE, PARTIAL COATING OF HAIL ON GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.7 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1504 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

234 
WUUS51 KGYX 231842
SVRGYX
NHC001-003-009-231915-
/O.NEW.KGYX.SV.W.0066.210723T1842Z-210723T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
242 PM EDT Fri Jul 23 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Grafton County in northern New Hampshire...
  Central Belknap County in central New Hampshire...
  Southwestern Carroll County in northern New Hampshire...

* Until 315 PM EDT.

* At 242 PM EDT, a severe thunderstorm was located near Meredith,
  moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Laconia, Meredith, Moultonborough, Alton, Gilmanton, Holderness,
  Ashland, Belmont, Gilford, Center Harber, Sanbornton, Tilton, New
  Hampton and Tuftonboro.

This includes Interstate 93 between mile markers 57 and 60.
 
This also includes...
  Lake Winnipesaukee and Squam Lake.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4377 7139 4345 7123 4342 7149 4346 7156
      4345 7156 4344 7160 4376 7161
TIME...MOT...LOC 1842Z 350DEG 21KT 4370 7148 

HAIL...1.00IN
WIND...60MPH
 
$$

MSC
1 follow-up statement
478 
WWUS51 KGYX 231858
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
258 PM EDT Fri Jul 23 2021

NHC003-009-231908-
/O.CAN.KGYX.SV.W.0066.000000T0000Z-210723T1915Z/
Grafton NH-Carroll NH-
258 PM EDT Fri Jul 23 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRAFTON AND
SOUTHWESTERN CARROLL COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4369 7143 4360 7131 4345 7123 4342 7149
      4346 7156 4345 7156 4344 7160 4368 7160
TIME...MOT...LOC 1858Z 339DEG 18KT 4361 7142 

$$

NHC001-231915-
/O.CON.KGYX.SV.W.0066.000000T0000Z-210723T1915Z/
Belknap NH-
258 PM EDT Fri Jul 23 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL BELKNAP COUNTY...

At 258 PM EDT, a severe thunderstorm was located near Meredith,
moving south at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Laconia, Meredith, Alton, Gilmanton, Belmont, Gilford, Center Harber,
Sanbornton, Tilton and New Hampton.

This also includes...
  Lake Winnipesaukee.
 
This includes Interstate 93 between mile markers 57 and 60.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4369 7143 4360 7131 4345 7123 4342 7149
      4346 7156 4345 7156 4344 7160 4368 7160
TIME...MOT...LOC 1858Z 339DEG 18KT 4361 7142 

HAIL...1.00IN
WIND...60MPH
 
$$

Kimble

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 1:09 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 23, 1:09 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Gray ME
109 PM EDT Fri Jul 23 2021

.SYNOPSIS...
Mostly sunny skies this morning will give way to afternoon
clouds with scattered showers and a few thunderstorms. High
pressure builds in tonight bringing fair weather Saturday before
shifting offshore Saturday night. A frontal system will approach
Sunday bringing more widespread showers followed by an uptick in
temperatures Monday. Chances for showers continue through the
middle of next week as a frontal boundary stalls near New
England.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1pm... convection has initiated with a swath of popcorn storms
extending from northern NH right down through to York county.
Most of these will remain sub-severe but a few severe storms are
possible. Expect the coverage to decrease rapidly at sunset.

10am update... minor adjustments for current conditions. For
this afternoon have focused PoP along the SW Maine coast where
CAMs continue to indicate the highest chance for storms.

645 AM Update...

Hi res guidance, particularly the HRRR, have been pointing towards
SW Maine and SE New Hampshire as areas for best chances to see a
gusty thunderstorm this afternoon and evening. Given the overall
environment and expectations of hit or miss type coverage,
confidence is not quite there to boost PoPs above the current 50
percent chance forecast, but worth mentioning here that for those
with outdoors plans near the beaches to be weather aware for a
Friday afternoon/evening gusty thunderstorm. For this update have
have slightly increased PoPs over the waters where guidance suggests
that showers and storms will be able to maintain themselves for some
distance offshore as well us updated temperatures based on latest
observations.

ORIGINAL DISCUSSION...

After a cool and mostly sunny start, daytime heating will lead
to an increase in stratocu this afternoon with scattered showers
and possibly some thunderstorms. Cold pool aloft associated
with an upper low over the Canadian Maritimes is expected to
shift more overhead today with H5 temperatures at -16C sampled
by 23.00Z KGYX sounding expected to lower to -18C this
afternoon. This will lead to better instability today than
yesterday and with a more pronounced short wave rotating around
the upper low, areal coverage of showers is expected to be
greater. Winds will be relatively weak throughout the
atmospheric column leading to little shear so expecting more
pop- up/pulse convection as opposed to thunderstorms with
organized updrafts. However... given steepening lapse rates and
wet bulb zero heights around 8KFT, cannot rule out some pea
sized hail with stronger cells and some gusty outflows with
inverted-V low level thermodynamic profiles. Shower and
thunderstorm activity will wane this evening with the loss of
heating. All in all, after a cool start expecting pleasant
weather for much of the day, especially for those that can dodge
an afternoon shower or storm with highs in the 70s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
Ridging aloft and high pressure at the surface will build in
from the west tonight with high pressure cresting over the area
tomorrow morning. This will allow for mostly clear skies and
light winds tonight allowing for some radiational cooling
leading to temperatures to drop lower than this past night while
still generally in the 40s to 50s. Radiational cooling will
also allow for some patchy fog to develop to night with
potential for areas that receive appreciable rainfall to see
areas of persistent fog.

High pressure will be in control Saturday for fair weather and
highs into the uppers 70s to near 80F. Conditions will be
favorable for a sea breeze to develop tomorrow bringing cooler
conditions to the coast with highs restricted to the lower 70s
near the beaches.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Overview: No major changes expected to the pattern thru the
extended...with mean trofing over the region dominating. This
will keep any big heat and humidity at bay...with temps near to
below normal at times.

Impacts: Focus is mainly on Sun...especially across Wrn zones.
If we can get sufficient clearing behind the morning remnant
precip/warm front there is a risk for some strong afternoon
thunderstorms.

Forecast Details: Decaying convection along and N of the warm
front will spill into the forecast area Sun morning. The wild
card will be how much clearing occurs behind this feature.
Forecast shear profiles are just strong enough for some storm
organization...so given sufficient heating a few stronger storms
are possible. These would mostly be a threat across NH where
there is a greater likelihood of faster/prolonged clearing. My
preference is to take the under on warm front speed thru the
area...and SREF conditional severe probabilities are only into
the CT River Valley locally...so I will leave out any enhanced
wording for now despite the SPC marginal risk.

Beyond Sun we keep low heights aloft...and this continues into
midweek. These low heights coupled with daytime heating should
be enough to fire off some diurnal convection and the NBM PoP
looks fine to cover that threat.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
Short Term...VFR expected through this morning. Afternoon
clouds and SHRA/TSRA may bring MVFR and locally brief IFR
conditions in heavier showers or storms. Areas of fog are
expected late tonight bring periods of IFR/LIFR with greatest
confidence for fog to impact KHIE and KLEB. Conditions improve
to VFR Saturday under high pressure.

Long Term...Likely SHRA and TSRA Sun will lead to areas of MVFR
conditions...especially early in the passage of the warm front.
Sun afternoon thru Tue precip will become more showery in nature
and so VFR conditions are expected more often than not. Any
convection will lead to local MVFR/IFR conditions.

&&

.MARINE...
Short Term...A few thunderstorms that form over land this
afternoon may track over the waters with an environment
supportive for gusty winds. Otherwise winds and seas will
remain below SCA thresholds through Saturday.

Long Term...Sly flow increases ahead of an approaching front
Sun. Well outside the bays seas my briefly push 5 ft before
diminishing behind the front. Otherwise winds and seas are
expected to remain below SCA thresholds.

&&

.TIDES/COASTAL FLOODING...
High astronomical tides will peak with tonight's high tide and
although winds will be light, the high astronomical tide may
potentially reach minor flood stage, particularly at Hampton.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...Schroeter
LONG TERM...Legro
AVIATION...Legro/Schroeter
MARINE...Legro/Schroeter
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 23, 3:06 AM EDT, 11 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
306 AM EDT Fri Jul 23 2021

MEZ023-024-NHZ014-240715-
Coastal York-Coastal Cumberland-Coastal Rockingham-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...Today and tonight.

Astronomical tides peak tonight and given that recent tides have
managed to rise a little higher than predicted some minor flooding is
possible in the low lying areas from Portland south to the Seacoast.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>022-025>028-033-NHZ001>013-015-240715-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Sagadahoc-Lincoln-Knox-Coastal Waldo-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-240715-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
306 AM EDT Fri Jul 23 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 23, 2:09 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Gray ME
209 PM EDT Fri Jul 23 2021

MEZ014-021-022-231845-
Interior Waldo-Southern Somerset-Kennebec-
209 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KENNEBEC AND WEST
CENTRAL WALDO COUNTIES...

At 208 PM EDT, a strong thunderstorm was located over Fairfield,
moving southeast at 25 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Waterville, Fairfield, Oakland, China, Clinton, Liberty, Palermo,
Unity, Benton, Albion, Burnham, Freedom, Montville, Winslow, Windsor,
Somerville, Vassalboro and Searsmont.

This includes Interstate 95 between mile markers 128 and 142.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4442 6922 4433 6946 4434 6950 4432 6952
      4430 6956 4463 6972 4471 6949
TIME...MOT...LOC 1808Z 333DEG 21KT 4460 6956

MSC
Local storm report, Jul 23, 2:12 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
212 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             5 NNE EAST BALDWIN      43.88N 70.63W
07/23/2021  E0.50 INCH       CUMBERLAND         ME   TRAINED SPOTTER

&&

NB
Local storm report, Jul 23, 2:16 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
216 PM EDT FRI JUL 23 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             5 NNE LITTLETON         44.37N 71.73W
07/23/2021  E0.25 INCH       COOS               NH   TRAINED SPOTTER

            HEAVY RAIN WITH SURFACE FLOODING.

&&

NB
Special weather statement, Jul 23, 2:16 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Gray ME
216 PM EDT Fri Jul 23 2021

MEZ012-018-NHZ004-006-231845-
Southern Oxford-Interior York-Southern Carroll-Northern Carroll-
216 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN YORK AND EAST
CENTRAL CARROLL COUNTIES...

At 216 PM EDT, a strong thunderstorm was located near Conway, moving
south at 15 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Conway, Ossipee, Effingham, Tamworth, Madison, Freedom, Albany,
Eaton, Parsonsfield, Tuftonboro and Porter.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4395 7125 4398 7103 4371 7090 4367 7127
TIME...MOT...LOC 1816Z 351DEG 15KT 4391 7113

MSC
Special weather statement, Jul 23, 2:21 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Gray ME
221 PM EDT Fri Jul 23 2021

MEZ009-231900-
Central Somerset-
221 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SOMERSET COUNTY...

At 220 PM EDT, a strong thunderstorm was located over Rockwood, or 18
miles northwest of Greenville, moving south at 15 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Rockwood Strip, Misery Gore, Taunton And Raynham Academy Grant,
Sapling, Indian Stream, Squaretown, Tomhegan, Chase Stream, Moxie
Gore, Brassua, Misery, Sandwich Academy Grant and West Fork
Plantation.

If outdoors, consider seeking shelter inside a building.

If you are on or near Moosehead Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

LAT...LON 4575 6973 4576 6979 4574 6979 4574 6981
      4569 6978 4567 6974 4566 6974 4565 6970
      4564 6971 4562 6970 4561 6971 4558 6971
      4554 6978 4541 6974 4539 6989 4575 6991
      4577 6973
TIME...MOT...LOC 1820Z 351DEG 15KT 4569 6977

Clair
Special weather statement, Jul 23, 2:36 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Gray ME
236 PM EDT Fri Jul 23 2021

NHZ006-009-231900-
Belknap-Southern Carroll-
236 PM EDT Fri Jul 23 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BELKNAP AND
SOUTHWESTERN CARROLL COUNTIES...

At 236 PM EDT, a strong thunderstorm was located near Moultonborough,
moving south at 10 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Laconia, Meredith, Moultonborough, Alton, Wolfeboro, Gilford, Center
Harber, Tuftonboro and Sanbornton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4370 7154 4370 7152 4375 7153 4376 7153
      4378 7129 4355 7119 4354 7156
TIME...MOT...LOC 1836Z 348DEG 10KT 4369 7140

KIMBLE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 12:31 PM EDTSpecial Weather StatementGYXCoos29 min
Jul 23, 12:53 PM EDTSpecial Weather StatementGYXHillsborough37 min
Jul 23, 12:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford33 min
Jul 23, 1:20 PM EDTSpecial Weather StatementGYXBelknap25 min
Jul 23, 1:37 PM EDTSpecial Weather StatementGYXCarroll23 min
Jul 23, 1:52 PM EDTSpecial Weather StatementGYXCarroll23 min
Jul 23, 2:13 PM EDTSevere Thunderstorm WarningGYXRockingham, Strafford27 min
Jul 23, 2:16 PM EDTSpecial Weather StatementGYXCarroll29 min
Jul 23, 2:24 PM EDTSevere Thunderstorm WarningGYXCarroll51 min
Jul 23, 2:36 PM EDTSpecial Weather StatementGYXBelknap24 min
Jul 23, 3:35 PM EDTSpecial Weather StatementGYXCoos25 min
Jul 23, 3:38 PM EDTSevere Thunderstorm WarningGYXRockingham21 min
Jul 23, 3:39 PM EDTCoastal Flood StatementGYXRockingham10 hr
Jul 23, 4:18 PM EDTSpecial Weather StatementGYXMerrimack27 min
Jul 23, 4:27 PM EDTSpecial Weather StatementGYXRockingham33 min
Jul 23, 4:38 PM EDTSevere Thunderstorm WarningGYXRockingham18 min
Jul 23, 4:43 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham47 min
Jul 23, 5:18 PM EDTSevere Thunderstorm WarningGYXCarroll, Coos, Grafton42 min
Jul 23, 5:35 PM EDTSevere Thunderstorm WarningGYXCarroll18 min
Jul 23, 5:59 PM EDTSpecial Weather StatementGYXCoos31 min
Jul 23, 6:25 PM EDTSpecial Weather StatementGYXGrafton35 min
Jul 23, 7:35 PM EDTSpecial Weather StatementGYXCarroll25 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.